Infinitesimally flexible meshes and discrete minimal surfaces

Johannes Wallner, Helmut Pottmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)347-365
JournalMonatshefte für Mathematik
Volume153
Issue number4
Publication statusPublished - 2008

Fields of Expertise

  • Sonstiges

Cite this

Infinitesimally flexible meshes and discrete minimal surfaces. / Wallner, Johannes; Pottmann, Helmut.

In: Monatshefte für Mathematik, Vol. 153, No. 4, 2008, p. 347-365.

Research output: Contribution to journalArticleResearchpeer-review

@article{32c69196e1d646c4b4e73192afe11a1f,
title = "Infinitesimally flexible meshes and discrete minimal surfaces",
author = "Johannes Wallner and Helmut Pottmann",
year = "2008",
language = "English",
volume = "153",
pages = "347--365",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "4",

}

TY - JOUR

T1 - Infinitesimally flexible meshes and discrete minimal surfaces

AU - Wallner, Johannes

AU - Pottmann, Helmut

PY - 2008

Y1 - 2008

M3 - Article

VL - 153

SP - 347

EP - 365

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 4

ER -